# SDR MALA060608

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 20,527 hours, 22,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FRAME IS CORRODED OUT OF LIMITS AT STA 258 LBL 9.  REPAIRED IAW MESABA EOS53108.  SEE EAMS WORK ORDER 214742 TASK 1509.
